MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PS TIBIAL INSERTS SZ 1, 11MM

EXACTECH, INC. OPTETRAK; PS TIBIAL INSERTS SZ 1, 11MM
Model Number 204-21-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
As reported, approximately 11 years post the initial right tka, the patient presented with pain.The surgeon aspirated the knee and found infection.A revision was planned.The surgeon removed the knee joint and the poly liner.An i & d of the joint space was done and the joint was washed thoroughly, then a slightly smaller liner was placed.The joint was then closed, and the patient left the or in stable condition.
 
Additional Manufacturer Narrative
The evaluation noted that based upon on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
OPTETRAK
Common Device Name
PS TIBIAL INSERTS SZ 1, 11MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9866029
Report Number1038671-2020-00255
Device Sequence Number2951855
Product Code JWH
UDI-Device Identifier10885862048158
UDI-Public10885862048158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/02/2016
Device Model Number204-21-11
Device Catalogue Number204-21-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR